# SDR C2XA03TY196

- Difficulty date: November 16, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 11,519 hours, 8,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14523461003
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION THE GUSSET ON THE RT FLOORBEAM FOR PANEL 247AF WAS CORRODED.  MAINT REMOVED OLD GUSSET AND FAB A NEW GUSSETT.  ALODINED, PRIMED AND INSTALL NEW FAB GUSSET IAW EMB 135/145 SRM 51-40-04 AND 51-40-06, CPM 51-21-04-05-06 AND SRM 51-40-02.  ALL WORK WAS ACCOMPLISH AND WILL BE REL UPON COMPLETION OF ALL WORK.
